# SDR DHL9974018C

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RT ELEVATOR I/B END T/E SEPARATING AND HAS BROKEN FASTENER O/B TAB CUT OUT.  APPLIED BONDING REPAIR PER SRM 51-30-3, 8 BY 1, N/R 4330.
